Sampling-interval-dependent synchronization of complex dynamical networks with distributed coupling delay

Title
Sampling-interval-dependent synchronization of complex dynamical networks with distributed coupling delay
Author(s)
박주현Z.X. Li[Z.X. Li]
Keywords
NEURAL-NETWORKS; DISCONTINUOUS ACTIVATIONS; JUMP SYSTEMS; DISCRETE; NONLINEARITIES; STABILIZATION
Issue Date
201410
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.78, no.1, pp.341 - 348
Abstract
The problem of sampled-data synchronization of complex dynamical networks with distributed coupling delay and time-varying sampling is discussed in this paper. Based on the input delay approach and two integral inequalities, a stability criterion is proposed for the error dynamics, which is sampling-interval-dependent. Based on the given criterion, the design method of the desired sampled-data controllers is also obtained in terms of the solution to linear matrix inequalities, which can be checked effectively by using available software. An example is given to illustrate the effectiveness of the proposed result.
URI
http://hdl.handle.net/YU.REPOSITORY/30598http://dx.doi.org/10.1007/s11071-014-1443-9
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE